Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 479408, 4 pages
http://dx.doi.org/10.1155/2013/479408
Research Article

Construction of Optimal Sets of Frequency Hopping Sequences

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 18 December 2012; Accepted 3 January 2013

Academic Editors: C. da Fonseca and A. V. Kelarev

Copyright © 2013 Bin Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Wen, “Construction of Optimal Sets of Frequency Hopping Sequences,” ISRN Combinatorics, vol. 2013, Article ID 479408, 4 pages, 2013. doi:10.1155/2013/479408